# SDR COMA0060563

- Difficulty date: July 10, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 11,179 hours, 10,615 cycles
- Engine: Ge CF343A1
- Engine time: 7,833 hours, 7,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807425
- Condition: Vibration
- Location: Left
- Part time: 7,833 hours, 7,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE VIB METER AT 3.4.  C/W FAN TRIM BALANCE.
